# SDR OZCA20150710016

- Difficulty date: July 10, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N631BC
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- Aircraft time: 39,465 hours, 40,275 cycles
- Engine: Ge CT75A2
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE PROPELLER OIL PRESSURE LIGHT CAME ON BETWEEN 0-25 PSI.  TROUBLE SHOT PROBLEM & FOUND BROKEN WIRE AT RT SIDE PROPELLER GEAR BOX OIL PRESS TRANSDUCER.  REPAIRED WIRE IAW APPLICABLE MM.  OPERATIONAL CHECKED SATISFACTORY.
